Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Elementary properties of free groups
HTML articles powered by AMS MathViewer

by George S. Sacerdote PDF
Trans. Amer. Math. Soc. 178 (1973), 127-138 Request permission

Abstract:

In this paper we show that several classes of elementary properties (properties definable by sentences of a first order logic) of groups hold for all nonabelian free groups. These results are obtained by examining special embeddings of these groups into one another which preserve the properties in question.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20E05, 02H15, 20F10
  • Retrieve articles in all journals with MSC: 20E05, 02H15, 20F10
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 178 (1973), 127-138
  • MSC: Primary 20E05; Secondary 02H15, 20F10
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0320146-4
  • MathSciNet review: 0320146